# SDR IPXA2016043002759

- Difficulty date: April 16, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 49,798 hours, 16,111 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T245023
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, CRACK ON INBD SIDE SKIN, PN:311T2450-23 AND DOUBLER, PN:311T2450-27 OF NR 2 ENGINE PYLON REPAIR IAW SRM:3-3530987764 WITH FAA APPROVED 8100-9 FROM DATED:27APR2016 AND EP B767-5430-60641-A.
